# SDR SWIA201540746

- Difficulty date: February 5, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, FS 409.00+128, VERTICAL POST AT LBL 27 AT OTBD LOWER RADIUS, C-CHECK, RO 2/19/15.  R & R VERTICAL POST AT FS 409.00+128, LBL 27 SRM AND REO.  PERFORMED PRESSURIZATION CHECK OF VERTICAL POST AT FS 409.00+128, LBL 27, REF AMM.
